# SDR DALA2018061804043

- Difficulty date: June 18, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 74,979 hours, 55,604 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HOR STAB AFT SPAR UPR CHORD- INBD FASTENER HAS A 3/16 INCH CRACK AT 12:00 EXTENDING PAST HEAD. MK'D VERIFIED WITH HFEC PER NDT SPM 06-10-01.001. RT HORIZONTAL STAB SPAR CAP SPLICE REPAIR COMPLETED ON 5510-01074-16 STEP 7, ACCESS GAINED FOR REPAIR RESTORED.
